# SDR DALA2023080806481

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 94,097 hours, 24,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 4L DOOR WON'T TO OPEN. CORRECTIVE ACTION: ADJUSTED GUIDE ARM AND DOOR OPS NML PER B757 AMM 52-11. (4691622)
